# SDR HNAA2013121600617

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 70,033 hours, 79,893 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOPERATIVE.    INSPECTED AND CLEANED ACTUATOR CONNECTOR.  OPS CHECKED GOOD.
